# SDR COMA9710466

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 175222
- Condition: Shorted
- Location: Lt Tq Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND TORQUE INDICATION IS ERRATIC.  REPAIRED DAMAGED WIRE UNDER CABIN GALLEY FLOOR.
